Tags

Type your tag names separated by a space and hit enter

A generalized dimensionality discrepancy measure for dimensionality assessment in multidimensional item response theory.
Br J Math Stat Psychol. 2011 May; 64(Pt 2):208-32.BJ

Abstract

A generalized dimensionality discrepancy measure is introduced to facilitate a critique of dimensionality assumptions in multidimensional item response models. Connections between dimensionality and local independence motivate the development of the discrepancy measure from a conditional covariance theory perspective. A simulation study and a real-data analysis demonstrate the utility of the discrepancy measure's application at multiple levels of analysis in a posterior predictive model checking framework.

Authors+Show Affiliations

Arizona State University, Tempe, AZ, USA. roy.levy@asu.eduNo affiliation info available

Pub Type(s)

Journal Article

Language

eng

PubMed ID

21492129

Citation

Levy, Roy, and Dubravka Svetina. "A Generalized Dimensionality Discrepancy Measure for Dimensionality Assessment in Multidimensional Item Response Theory." The British Journal of Mathematical and Statistical Psychology, vol. 64, no. Pt 2, 2011, pp. 208-32.
Levy R, Svetina D. A generalized dimensionality discrepancy measure for dimensionality assessment in multidimensional item response theory. Br J Math Stat Psychol. 2011;64(Pt 2):208-32.
Levy, R., & Svetina, D. (2011). A generalized dimensionality discrepancy measure for dimensionality assessment in multidimensional item response theory. The British Journal of Mathematical and Statistical Psychology, 64(Pt 2), 208-32. https://doi.org/10.1348/000711010X500483
Levy R, Svetina D. A Generalized Dimensionality Discrepancy Measure for Dimensionality Assessment in Multidimensional Item Response Theory. Br J Math Stat Psychol. 2011;64(Pt 2):208-32. PubMed PMID: 21492129.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - A generalized dimensionality discrepancy measure for dimensionality assessment in multidimensional item response theory. AU - Levy,Roy, AU - Svetina,Dubravka, PY - 2011/4/16/entrez PY - 2011/4/16/pubmed PY - 2011/6/22/medline SP - 208 EP - 32 JF - The British journal of mathematical and statistical psychology JO - Br J Math Stat Psychol VL - 64 IS - Pt 2 N2 - A generalized dimensionality discrepancy measure is introduced to facilitate a critique of dimensionality assumptions in multidimensional item response models. Connections between dimensionality and local independence motivate the development of the discrepancy measure from a conditional covariance theory perspective. A simulation study and a real-data analysis demonstrate the utility of the discrepancy measure's application at multiple levels of analysis in a posterior predictive model checking framework. SN - 0007-1102 UR - https://www.unboundmedicine.com/medline/citation/21492129/A_generalized_dimensionality_discrepancy_measure_for_dimensionality_assessment_in_multidimensional_item_response_theory_ L2 - https://doi.org/10.1348/000711010X500483 DB - PRIME DP - Unbound Medicine ER -